# SDR TRBA200730

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 16,057 hours, 18,328 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D63785
- Condition: Scored
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOTS OF NOISE COMING FROM NOSE WHEEL WHEN TURNING RIGHT.  REMOVED AND REPLACED NLG SHOCK ABSORBER AND STRUT IAW JIC NR 32-21-00.
